# SDR CA121022018

- Difficulty date: October 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Engine: Ge CFM567B24
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER T/O, F/A REPORTED STRONG FUMES AND SMOKE NEAR MID-CABIN. SMOKE, FUMES, ODOR EMERGENCY CHECKLIST CARRIED OUT.  FUMES AND SMOKE STARTED TO CLEAR.  ACFT DID AN AIR TURNBACK.  MAINTENANCE CARRIED OUT FIM 21-00, TASK 806 WITH NO EVIDENCE OF SMOKE OR FUMES IN THE CABIN., DEFECT H48233, EXTERNAL ODOR SYS INTEGRITY CHECK WAS CARRIED OUT IAW LTV AMM 44-20-28 WITH NO FAULT FOUND.  AS A PRECAUTIONARY ACTION, DEFECT H48233, LTV SEB`S AND VDU CABLES FOR ROWS 11L AND 12L REPLACED.  LTV SEB FOR ROW 11 LT AND 12 LT REPLACED.  LTV VDU SEATBACK LOCATIONS 11C AND 12C REPLACED. SEB PN/SN OFF 11LT: PN 3042865-108, SN 3175. SEB PN, SN OFF 12LT 3042865-102 SN 3264  VDU 11 C PN,SN OFF: 504-01-100-003 SN 3363030  VDU 12 C PN, SN OFF: 504-01-100-003, SN 1273015 WE WILL COORDINATE WITH LTV AND REPORT ANY ABNORMAL FINDING REGARDING THE 4 REMOVED UNITS.
